# SDR CALA2022120803338

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 64 - 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT Y515 FR64 TO FR67 CORRODED AT 2 LOCATIONS REMOVED/REPLACED FLOOR SUPPORT Y515 FR64 TO FR67 P/N D5347209400 800 BTCH 0003809500 IAW SRM 51-72-11-911-001. EMP: V934337 WC: 4 1167 STA: ST ENG BFM
